MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044685
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: endotracheal tube cuff leaked and required tube to be replaced.No reported injury.Medwatch report#: (b)(4).
 
Event or Problem Description
Reported event: endotracheal tube cuff leaked and required tube to be replaced.No reported injury.(medwatch report#: (b)(4)).
 
Additional Manufacturer Narrative
(b)(4).As no sample was returned for investigation, therefore 1 production representative sample was used for simulation.Visual inspection was performed on the production representative sample.There is no obvious defect observed during the inspection.The cuff pressure of the production representative sample was then inflated to 25mbar by using calibrated endotest.The cuff pressure was observed to be maintained at 25mbar for 30 minutes.The production representative sample was then immersed into the water and undergo water leak test.No bubbles were observed flowing out from the pilot balloon and cuff during the water leak test.Color water test was then conducted by injecting color water into the cuff to further identify any point of leakage.There is no cuff leakage and pilot balloon leakage found on the representative sample.Based on the investigation conducted, the complaint on this complaint mode could not be confirmed.There is no physical evidence of failure since there is no sample available for investigation.

Brand Name
FLEXI-SET CUFFED 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16265435
Report Number8040412-2023-00005
Device Sequence Number14524401
Product Code BTR
UDI-Device Identifier04026704547616
UDI-Public04026704547616
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN044685
Device Catalogue Number504570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale
Patient EthnicityNon Hispanic